# SDR SWAA2015033037961

- Difficulty date: February 7, 2015
- Submitted: March 30, 2015
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 62,387 hours, 50,416 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 1111A11111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM WEB CRACKED BETWEEN BS 639 - 645, LBL 45.50.  REPAIRED WEB IAW SRM.
